# SDR CALA2019061400955

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPL HARNES, CONNECTOR 7260VC8, CONNECTING 31, 32 , 34ABC, HAS BROKEN WIRES 6 IN. FROM SEAT CONNECTOR. REFER TO AA R N/R: 9819958. REMOVED AND REPLACED EEPL HARNESS CONNECTOR 7260VC8 IAW A-320 AM M 33-51-22-400-802-C. THRU STEP 4.(4)(E). PERFORMED OPS CHECK IA W A-320 AMM 33-51-00-710-007-A. NO DEFECTS NOTED.
